Optimal block designs with minimal number of observations

Bapat, R. B. ; Dey, A. (1991) Optimal block designs with minimal number of observations Statistics & Probability Letters, 11 (5). pp. 399-402. ISSN 0167-7152

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0167-7152(91)90188-W


Optimal block designs as per the D- and the E-criteria are identified in the class of connected block designs, when the number of experimental units is minimal. It is shown that all designs in the class of competing designs are equivalent with respect to the D-criterion. E-optimal designs are identified.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:D-optimality; E-optimality; Binary Designs; Complexity of a Graph; Spanning Tree
ID Code:78314
Deposited On:19 Jan 2012 06:31
Last Modified:19 Jan 2012 06:31

Repository Staff Only: item control page